News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Dark Spots in the lower abdomen and pubic area


 Mark Welliam - Fri May 29, 2009 7:24 pm

I have those dark spots since 3 years they were itchy n red i used to scratch them alot, i used elecon cream and it helped in makin the color lighter but i really want to get red of them completely now iam using elecon and fucidin both again , iam also having stretch marks
http://www.freeimagehosting.net/uploads/a419bcba98.jpg
 Dr.M.jagesh kamath - Sat Aug 22, 2009 3:17 am

User avatar H,Too much of steroid cremes do leave behind strech marks.Application of bland cremes should be ok for you,and antihistamine to control iching.The lesions are more like nummular dermatitis.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here